IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Semi-nonparametric estimation of regression-based survival models

  • Hiroaki Masuhara

    ()

    (Section of Health Economics, Department of Gerontological Policy, National Center for Geriatrics and Gerontology (NCGG))

Registered author(s):

    To estimate survival data with unobserved heterogeneity, this paper proposes the generalized lognormal survival analysis using Hermite polynomials and the Box-Cox transformation. The General Social Survey (GSS) in 2002 demonstrates good performance of the proposed model.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.accessecon.com/pubs/EB/2007/Volume3/EB-07C20101A.pdf
    Download Restriction: no

    Article provided by AccessEcon in its journal Economics Bulletin.

    Volume (Year): 3 (2007)
    Issue (Month): 61 ()
    Pages: 1-12

    as
    in new window

    Handle: RePEc:ebl:ecbull:eb-07c20101
    Contact details of provider:

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Vuong, Quang H, 1989. "Likelihood Ratio Tests for Model Selection and Non-nested Hypotheses," Econometrica, Econometric Society, vol. 57(2), pages 307-33, March.
    2. Mark B. Stewart, 2004. "Semi-nonparametric estimation of extended ordered probit models," Stata Journal, StataCorp LP, vol. 4(1), pages 27-39, March.
    3. van der Klaauw, Bas & Koning, Ruud H, 2003. "Testing the Normality Assumption in the Sample Selection Model with an Application to Travel Demand," Journal of Business & Economic Statistics, American Statistical Association, vol. 21(1), pages 31-42, January.
    4. Gabler, Siegfried & Laisney, Francois & Lechner, Michael, 1993. "Seminonparametric Estimation of Binary-Choice Models with an Application to Labor-Force Participation," Journal of Business & Economic Statistics, American Statistical Association, vol. 11(1), pages 61-80, January.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-07c20101. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.